# SDR REXA2022042700689

- Difficulty date: March 15, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: CN6244230206
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 443BT CRACKED - REPLACED PANEL SKIN IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-40-06-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-25-01-001-001-A01.
